# SDR SWIA202507140430

- Difficulty date: April 30, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 4 CARGO DOOR STOP FITTINGS (ROLLER FITTINGS ON DOOR SIDE) ARE CHAFED. HN00239150  (C-CHECK RO 07/11/2025)REPAIRED 4 CARGO DOOR STOP FITTING ON DOOR SIDE IAW MHIRJ REO 601R-52-31-435 REV -- DATE 2025-06-12. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
